Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomial automorphic forms and nondiscontinuous groups


Author: Marvin Isadore Knopp
Journal: Trans. Amer. Math. Soc. 123 (1966), 506-520
MSC: Primary 30.49; Secondary 10.22
DOI: https://doi.org/10.1090/S0002-9947-1966-0200447-7
MathSciNet review: 0200447
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.49, 10.22

Retrieve articles in all journals with MSC: 30.49, 10.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0200447-7
Article copyright: © Copyright 1966 American Mathematical Society